Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 92, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Dec 5, 2012, 6:05 PM EST. It took effect at Dec 6, 2012, 4:00 AM EST. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2012, 6:05 PM EST (23:05 UTC)
- In effect from
- Dec 6, 2012, 4:00 AM EST
- Expired
- Dec 7, 2012, 3:05 AM EST
- In force
- 23 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
541 WHUS73 KGRR 052305 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 605 PM EST WED DEC 5 2012 LMZ848-849-060715- /O.CON.KGRR.GL.W.0034.121206T1200Z-121207T0300Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 605 PM EST WED DEC 5 2012 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM EST THURSDAY... * WINDS...EAST 5 TO 10 KNOTS BECOMING SOUTHEAST 10 TO 20 KNOTS... THEN BECOMING SOUTH TO 30 KNOTS AFTER MIDNIGHT. SOUTH GALES TO 35 KNOTS THURSDAY. * WAVES...AROUND 1 FOOT BUILDING TO 3 TO 5 FEET AFTER MIDNIGHT. BUILDING TO 4 TO 8 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ844>847-060715- /O.NEW.KGRR.SC.Y.0092.121206T0900Z-121207T0700Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 605 PM EST WED DEC 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM THURSDAY TO 2 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 2 AM EST FRIDAY. * WINDS...SOUTHEAST 5 TO 15 KNOTS INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. SOUTH 20 TO 30 KNOTS THURSDAY. * WAVES...1 TO 2 FEET BUILDING TO 2 TO 5 FEET TOWARD DAYBREAK. 3 TO 6 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
6 follow-up statements
960 WHUS73 KGRR 060303 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1003 PM EST WED DEC 5 2012 LMZ848-849-061115- /O.EXB.KGRR.SC.Y.0092.121206T0900Z-121206T1200Z/ /O.CON.KGRR.GL.W.0034.121206T1200Z-121207T0300Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1003 PM EST WED DEC 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 AM EST THURSDAY... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 10 PM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 AM EST THURSDAY. * WINDS...SOUTHEAST 5 TO 15 KNOTS INCREASING TO 30 KNOTS AFTER MIDNIGHT. SOUTH 20 TO 30 KNOTS THURSDAY. * WAVES...1 TO 2 FEET BUILDING TO 3 TO 5 FEET TOWARD DAYBREAK AND 3 TO 6 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>847-061115- /O.CON.KGRR.SC.Y.0092.121206T0900Z-121207T0700Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 1003 PM EST WED DEC 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM THURSDAY TO 2 AM EST FRIDAY... * WINDS...SOUTHEAST 5 TO 15 KNOTS INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT. SOUTH 20 TO 30 KNOTS THURSDAY. * WAVES...1 TO 2 FEET BUILDING TO 2 TO 5 FEET TOWARD DAYBREAK. 3 TO 6 FEET THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
509 WHUS73 KGRR 060812 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 312 AM EST THU DEC 6 2012 LMZ848-849-061615- /O.CON.KGRR.SC.Y.0092.121206T0900Z-121206T1200Z/ /O.CON.KGRR.GL.W.0034.121206T1200Z-121207T0300Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 312 AM EST THU DEC 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM THIS MORNING TO 10 PM EST THIS EVENING... * WINDS...SOUTH 15 TO 25 KNOTS INCREASING TO SOUTH GALES TO 35 KNOTS. * WAVES...1 TO 2 FEET BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>847-061615- /O.CON.KGRR.SC.Y.0092.121206T0900Z-121207T0700Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 312 AM EST THU DEC 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...1 TO 2 FEET BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
040 WHUS73 KGRR 061516 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1016 AM EST THU DEC 6 2012 LMZ848-849-062330- /O.CON.KGRR.GL.W.0034.000000T0000Z-121207T0300Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1016 AM EST THU DEC 6 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WINDS...SOUTH GALES TO 35 KNOTS. * WAVES...4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>847-062330- /O.CON.KGRR.SC.Y.0092.000000T0000Z-121207T0700Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- 1016 AM EST THU DEC 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EST FRIDAY... * WINDS...SOUTH 15 TO 25 KNOTS. * WAVES...3 TO 6 FEET NORTH OF HOLLAND... 1 TO 4 FEET SOUTH OF HOLLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MEADE
428 WHUS73 KGRR 062102 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 402 PM EST THU DEC 6 2012 LMZ848-849-070515- /O.CAN.KGRR.GL.W.0034.000000T0000Z-121207T0300Z/ /O.NEW.KGRR.SC.Y.0093.121206T2102Z-121207T0900Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 402 PM EST THU DEC 6 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST FRIDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS BECOMING NORTHWEST... DIMINISHING TO NORTH 10 TO 15 KNOTS FOR FRIDAY. * WAVES...3 TO 5 FEET TONIGHT SUBSIDING TO 1 TO 3 FEET LATE TONIGHT AND FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ844>846-062215- /O.CAN.KGRR.SC.Y.0092.000000T0000Z-121207T0700Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI- 402 PM EST THU DEC 6 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ847-070515- /O.EXT.KGRR.SC.Y.0092.000000T0000Z-121207T0900Z/ GRAND HAVEN TO WHITEHALL MI- 402 PM EST THU DEC 6 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...SOUTHWEST WINDS 15 TO 25 KNOTS BECOMING NORTHWEST... DIMINISHING TO NORTH 10 TO 15 KNOTS FOR FRIDAY. * WAVES...3 TO 5 FEET TONIGHT SUBSIDING TO 1 TO 3 FEET LATE TONIGHT AND FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MEADE
042 WHUS73 KGRR 070331 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1031 PM EST THU DEC 6 2012 LMZ848-849-070900- /O.CON.KGRR.SC.Y.0093.000000T0000Z-121207T0900Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1031 PM EST THU DEC 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...SOUTHWEST WINDS 15 TO 20 KNOTS BECOMING NORTHWEST... DIMINISHING TO NORTH 10 TO 15 KNOTS FOR FRIDAY. * WAVES...3 TO 5 FEET TONIGHT SUBSIDING TO 1 TO 3 FEET LATE TONIGHT AND FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ847-070900- /O.CON.KGRR.SC.Y.0092.000000T0000Z-121207T0900Z/ GRAND HAVEN TO WHITEHALL MI- 1031 PM EST THU DEC 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... * WINDS...SOUTHWEST WINDS 15 TO 20 KNOTS BECOMING NORTHWEST... DIMINISHING TO NORTH 10 TO 15 KNOTS FOR FRIDAY. * WAVES...3 TO 5 FEET TONIGHT SUBSIDING TO 1 TO 3 FEET LATE TONIGHT AND FRIDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ
885 WHUS73 KGRR 070805 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 305 AM EST FRI DEC 7 2012 LMZ848-849-070915- /O.CAN.KGRR.SC.Y.0093.000000T0000Z-121207T0900Z/ WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 305 AM EST FRI DEC 7 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW 20 KNOTS...AND WAVES HAVE SUBSIDED BELOW 4 FEET. $$ LMZ847-070915- /O.CAN.KGRR.SC.Y.0092.000000T0000Z-121207T0900Z/ GRAND HAVEN TO WHITEHALL MI- 305 AM EST FRI DEC 7 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED BELOW 20 KNOTS...AND WAVES HAVE SUBSIDED BELOW 4 FEET. $$ NJJ
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 3:30 PM EST, 2 hours 35 minutes earlier.
Area forecast discussion, Dec 5, 3:30 PM EST, 2 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 330 PM EST WED DEC 5 2012 .SYNOPSIS... ISSUED AT 255 PM EST WED DEC 5 2012 SCATTERED LIGHT RAIN EXPECTED LATE THURSDAY NIGHT AND FRIDAY ACROSS SOUTHERN LOWER MICHIGAN. RAIN MAY MIX WITH SNOW AT TIMES ACROSS NORTHERN LOWER MICHIGAN FRIDAY MORNING. ADDITIONAL CHANCES FOR RAIN OR SNOW COMES LATE THIS WEEKEND WITH ACCUMULATING SNOW POSSIBLE ACROSS THE ENTIRE REGION LATE SUNDAY THROUGH TUESDAY. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 255 PM EST WED DEC 5 2012 WEAK FRONT TO BRING SCATTERED LIGHT RAIN TO THE AREA THURSDAY NIGHT AND EARLY FRIDAY...WITH LIGHT RAIN MAYBE MIXING WITH LIGHT SNOW FRIDAY MORNING ACROSS NORTHERN LOWER MICHIGAN. LIGHT PRECIPITATION LINGERS THROUGH FRIDAY NIGHT WHICH COULD BE IN THE FORM OR RAIN OR A RAIN SNOW MIX. NO ACCUMULATION EXPECTED AT THIS TIME...THOUGH SOME LOCATIONS NORTH OF I-96 COULD SEE A TENTH OR TWO ACCUMULATE MAINLY ON GRASSY SURFACES LATE FRIDAY NIGHT. .LONG TERM...(SATURDAY THROUGH WEDNESDAY) ISSUED AT 255 PM EST WED DEC 5 2012 MAIN FOCUS WAS THE POTENTIAL FOR A WINTRY STORM SYSTEM IMPACTING THE REGION SUNDAY INTO MONDAY. A BOUNDARY STALLS OVER THE OHIO VALLEY SATURDAY/SATURDAY NIGHT AS A NORTHERN STREAM TROUGH BEGINS SHARPEN OVER THE ROCKIES. A STRONG UPPER JET ON THE BACK SIDE OF THIS TROUGH WILL CAUSE IT TO DEEPEN WITH CYCLOGENESIS OCCURRING OVER THE SOUTHERN PLAINS. THE MODELS HAVE COME INTO SOMEWHAT BETTER AGREEMENT...ALTHOUGH THE FINE DETAILS COULD MAKE ALL THE DIFFERENCE. A SURFACE LOW IS EXPECTED TO RIDE NE ALONG THE STALLED BOUNDARY AND REACH THE SOUTHERN GREAT LAKES SUNDAY NIGHT. THE LOW/S TRACK WILL ULTIMATELY DECIDE WHERE THE RAIN/SNOW LINE WILL CROSS THE GRR CWA. PRESENT INDICATES SUGGEST THE BEST CHANCE FOR ACCUMULATING SNOW WILL BE NORTH OF I-96...WITH A MESSY MIX ALONG AND SOUTH FOR SUNDAY AND SUNDAY NIGHT. THEN AS THE LOW PASSES EAST ALL AREAS SHOULD SEE SOME SNOW INTO MONDAY AS THE COOLER AIR WRAPS IN. CERTAINLY A SYSTEM WORTH WATCHING AND TWEAKS WILL NEED TO BE MADE TO THE FORECAST AS IT APPROACHES. OTHERWISE...THE EXTENDED PERIOD LOOKS COOLER WITH ANOTHER CHANCE OF SNOW AGAIN ON TUESDAY. THIS LOOKS MINOR HOWEVER AS WE QUICKLY TRANSITION TO A WARM ADVECTION PATTERN THAT COULD BRING SOME LIGHT SNOW. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1222 PM EST WED DEC 5 2012 AN AREA OF STRATOCU WITH CEILINGS OF 2500 TO 3000 FT EXTENDED OVER CENTRAL LOWER MICHIGAN NORTHEAST OF A LAN TO LDM LINE. TRENDS SHOW THESE CLOUDS WERE ERODING AS A DRIER NE FLOW TAKES OVER. THEREFORE HAVE GONE OPTIMISTIC WITH THE TAFS AND KEPT ALL SITES VFR THROUGH THE NEXT 24 HOUR. ONLY SIGNIFICANT AVIATION CHANGE WILL BE INCREASING SSE WINDS OVERNIGHT ALONG THE COAST AND THESE MODERATE WINDS WILL MOVE INLAND THURSDAY MORNING. && .MARINE... ISSUED AT 255 PM EST WED DEC 5 2012 WINDS WILL COME AROUND TO THE SOUTH/SOUTHWEST TONIGHT AND GUST TO 30 TO 40 KNOTS OVER LAKE MICHIGAN BY THURSDAY MORNING. THESE GUSTY WINDS WILL PERSIST THROUGH AROUND SUNSET THURSDAY. EXPECTATION OF 6 TO 10 FOOT WAVES IN THE NEAR SHORE ZONES FROM MANISTEE TO WHITEHALL THURSDAY MORNING THROUGH THURSDAY EVENING. SOUTH OF WHITEHALL...SOME INCREASED WIND AND WAVE ACTIVITY MAY OCCUR THURSDAY...BUT AT THIS TIME IT DOES NOT APPEAR TO BE SMALL CRAFT ADVISORY OR GALE WARNING WORTHY. && .HYDROLOGY... ISSUED AT 255 PM EST WED DEC 5 2012 SOME RAIN IS EXPECTED THURSDAY NIGHT WITH SOME OCCASIONAL RAIN AND SNOW POSSIBLE THROUGHOUT THE WEEKEND AND INTO EARLY NEXT WEEK. THIS PRECIPITATION IS NOT EXPECTED TO RESULT IN ANY HYDROLOGY CONCERNS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...GALE WARNING FROM 7 AM TO 10 PM EST THURSDAY FOR LMZ848-849. && SYNOPSIS...MACZKO SHORT TERM...MACZKO LONG TERM...JK AVIATION...JK HYDROLOGY...MACZKO MARINE...MACZKO
Hazardous weather outlook, Dec 5, 3:33 PM EST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 333 PM EST WED DEC 5 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-062045- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 333 PM EST WED DEC 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A STORM SYSTEM WILL BRING THE CHANCE FOR SOME SNOW ACCUMULATION TO MUCH OF SOUTHWEST LOWER MICHIGAN LATE SUNDAY THROUGH EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-062045- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 333 PM EST WED DEC 5 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY GALE FORCE WIND GUSTS OVER 35 KNOTS AND WAVES 6 TO 10 FEET WILL BRING HAZARDOUS BOATING CONDITIONS FROM WHITEHALL TO MANISTEE THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 5, 2:40 PM EST | Gale Warning | GRR | 25 hr |
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.